Pade–Chebyshev Approximants for One Class of Functions
Abstract
By using the method of generalized moment representations proposed by Dzyadyk in 1981, we construct the Pade–Chebyshev approximants for one class of functions that is an analog of the class of Markov functions.Downloads
Published
25.01.2002
Issue
Section
Research articles
How to Cite
Holub, A. P. “Pade–Chebyshev Approximants for One Class of Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 15-19, https://umj.imath.kiev.ua/index.php/umj/article/view/4036.